MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation due to impedances displayed on the spinal cord stimulation (scs) lead.Therefore, the patient underwent a lead replacement procedure and was doing well postoperatively.The device will not be returned as it was discarded by the medical facility.
 
Additional Manufacturer Narrative
With all available information, boston scientific concludes that the reported event of high impedances resulting in inadequate stimulation is a known inherent risk as documented in the instructions for use (ifu).This lead was not returned as it was discarded by the medical facility.As such, physical analysis has not been conducted in our laboratory.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A product labeling review identified that the device was used per the instructions for use (ifu) product label.Additionally, system failure can occur at any time due to random failure(s) of the components.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control and persistent pain at the ipg or lead site, and are known risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation.A risk review of the linear 3-4 lead 70 cm hazard analysis was completed and confirmed that the event of stimulation inadequate was defined in the risk documentation.This event type has been accounted for during product risk analysis to support an acceptable risk-benefit for the product.The lead was not returned for analysis as it was discarded by the medical facility.However, a labeling review identified that high impedances resulting in inadequate stimulation is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation.
 
Event or Problem Description

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24554226
Report Number3006630150-2026-01385
Device Sequence Number12968883
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)260730(10)7082039
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2026
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7082039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale